RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 2, Pages 111–138 (Mi izv2972)  

On the accuracy of the approximation to the Gauss distribution by sums of independent variables

U. V. Linnik


Full text: PDF file (2011 kB)

Bibliographic databases:
Received: 18.10.1946

Citation: U. V. Linnik, “On the accuracy of the approximation to the Gauss distribution by sums of independent variables”, Izv. Akad. Nauk SSSR Ser. Mat., 11:2 (1947), 111–138

Citation in format AMSBIB
\Bibitem{Lin47}
\by U.~V.~Linnik
\paper On the accuracy of
the approximation to the
Gauss distribution by sums
of independent variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 2
\pages 111--138
\mathnet{http://mi.mathnet.ru/izv2972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20739}
\zmath{https://zbmath.org/?q=an:0029.15001}


Linking options:
  • http://mi.mathnet.ru/eng/izv2972
  • http://mi.mathnet.ru/eng/izv/v11/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:190
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019